| Model Number |
LTV 1000 |
| Medical Device Problem Code |
Infusion or Flow Problem (2964)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
10/24/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Vyaire file identification: (b)(4).A third party service technician evaluated the ventilator.The technician applied 50.2 psi o2 and the ventilator monitored 50.2 psi.Low o2 pressure alarm occurred when input pressure was reduced to below 35 psi.In low pressure o2 source mode, hi o2 pressure alarm occured above 10 psi.Found unit will not achieve set pressure in pressure mode.The technician replaced the turbine.The ventilator passed tests and calibration.
Event or Problem Description
It was reported that the ltv1000 has problem with o2 delivery and it gives low o2 pressure alarm resulting in decreased o2 saturation once applied.At this time, there is no information regarding patient involvement associated with the reported event.